# SDR 97ZZZM388

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock Mechanism
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT DOOR LOCK MECHANISM INOP.  REPAIRED LOCK MECHANISM.  OPS CHECKED OK.  (M)
